MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL12.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt info: unk.Event date: unk.(b)(4).Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a 12.6mm, micl12.6, -13.0 diopter implantable collamer lens was implanted into the patients right eye (od) as replacement lens but it did not resolve the problem completely.The ac (anterior chamber) remains very shallow, but it is no longer extremely shallow and threatening the corneal endothelium.Even with a smaller lens than call for (despite repeat confirmation of correct wtw) the new smaller lens remain excessively vaulted.The patient is doing very well.Patient is happy with her vision and her iop (intraocular pressure) is normal.Surgeon will continue to monitor the lens position, corneal health and iop (intraocular pressure).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8040072
Report Number2023826-2018-01610
Device Sequence Number1187855
Product Code MTA
UDI-Device Identifier00841542103084
UDI-Public00841542103084
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberMICL12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1